Košík

  1. 1.
    0403463 - UIVT-O 20020001 RIV DE eng J - Článek v odborném periodiku
    Savický, Petr - Sgall, Jiří
    DNF Tautologies with a Limited Number of Occurrences of Every Variable.
    Theoretical Computer Science. Roč. 238, 1-2 (2000), s. 495-498. ISSN 0304-3975
    Grant CEP: GA ČR GA201/98/0717; GA AV ČR IAA1019602; GA ČR GA201/97/P038; GA MŠk ME 103
    Výzkumný záměr: AV0Z1030915
    Klíčová slova: disjunctive normal form * tautology * occurences of variable
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.417, rok: 2000
    Trvalý link: http://hdl.handle.net/11104/0123768